MathSciNet Relay Station
MathSciNet bibliographic data
MR2320401 (2008j:22036) 22F50 (43A07 47B38 58J05)
Saloff-Coste, Laurent; Woess, Wolfgang Transition operators on co-compact $G$-spaces. Rev. Mat. Iberoam. 22 (2006), no. 3, 747–799.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement